My father has been doing ok. He has his days of feeling better outweighed with days of not feeling good. He no longer is experiencing the dry mouth, just bone and joint pain. He also has had some extreme fatigue. This could be from the combination of Lupron, lu-177-PSMA, and Xgeva. It’s pretty severe this time, he also has declining Hemoglobin requiring transfusions every 1-2 weeks. We have started B12 supplement as well to help With blood production.
His biggest issue now is electrolyte imbalances. I have been trying to figure out why he has had such fluctuations. We have been to the emergency room a few times to correct imbalances because he kept feeling weak and tingling in his extremities. The treatment states that it’s “rare” but maybe my father is one that is having this issue. His serum phos, potassium, magnesium and calcium have all been extremely low. Some dangerously low. TMI but he has had a few days of nausea and some diarrhea, but that was a few weeks ago. I’m beginning to think this is an absorbing issue. We have consulted nephrologist and his kidney function is good. I really think it’s a combo of prolonged Lupron, Xgeva that causes hypokalemia and hypocalcemia and prednisone. The other electrolytes are low because those are. I’m not sure but it worries me when potassium, phosphorus, calcium and magnesium are low. All normal cell functions rely on these electrolytes. When they are altered nerves can get damaged the heart doesn’t function well and there’s a long list of frightening things that can ensue. There is not enough info out there in Lu-177, the general medical field (ER) have no diagnosis except malnutrition when we go in. It’s just very Frightening and frustrating.